MathSciNet Relay Station
MathSciNet bibliographic data
MR924975 (89f:57022) 57N10 (22E40 53A35)
Vesnin, A. Yu. Three-dimensional hyperbolic manifolds of Löbell type. (Russian) Sibirsk. Mat. Zh. 28 (1987), no. 5, 50–53.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement